# SDR 07FDEA02273

- Difficulty date: June 26, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 51,840 hours, 10,573 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP VANE OUTBOARD TEE FITTING BUSHING FOUND WORN.  [07-09-07]  COMPLIED WITH FEDEX E.A. 1-5750-112340,  REPAIR CLASSIFIED AS MINOR   PER   GMM 6-2-100.
